# SDR IPXA2023121827186

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,521 hours, 19,853 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 24C236
- Part serial: 4958
- Condition: Out Of Balance
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL INDICATION IMBALANCE OF LESS THAN 1100 LBS WITH ALL OTHER INDICATIONS BALANCED. SAME FUEL FLOW C/W OPS CHECK OF LH BY PASS, NO DEFECTS NOTED AMM 28-22-04. C/W FIM TO REPLICATE FUEL MIGRATION. NO FUEL MIGRATION NOTED FROM RIGHT MAIN TANK. REF FIM 28-21 TASK 801. NO FURTHER ACTION REQUIRED.
